Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I use to suffer real bad acne before, i had it running up the whole sides of my face, till I went to doctor and he gave me some oxytetracycline tabs and PanOxyl cream. I use it as directed and my acne has considerably reduced, but i feel my skins is real rough and have to prepare myself for sum new spots which always somehow pop their heads up.

And the scars left behind, will they fade away soon?

thanks

www.alljammin.com -free dating

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×